Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Can taking Hydralazine in the evening cause low BP?

DOCTOR OF THE MONTH - Mar 2017
Mar 2017
User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2010
Answered : 1359 Questions
Question
I take carvidalol when my morning blood pressure nexceeds 130 and hydralazine whenever it ntops 150,as it often does, going as high as 165. I take carvidalol at brfdtime, regardless. I am afraid to ytake the hydra after about 6 in the evening for fear of going too low while asleep. IL have diabetes and take insulin 4 or more times daily. I am 85 years old.
Mon, 4 Jun 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Bhanu Partap 25 minutes later
Brief Answer:
Please refer to the detailed answer below

Detailed Answer:
Hello Sir

After going through the medical details provided by you I understand your concern for your health and I would like to tell you that taking into consideration your age group if your blood pressure is maintained at or around 140/90mmhg then it will be a good control and there is no need to over do things.

Also along with the medicines you need to take care of your diet as well as physical activity. Keep the amount of salt less in your diet and you will be fine.

Please Feel Free To Ask If You have any more doubts.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor